# SDR DALA2023051703937

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 AAI FINDING, DURING INSPECTION AT EXISTING DAMAGE REF. ERA #550533 -14 REV 0 STR 26L TO 27L FRAME 30 TO 31 FOUND FRAME CLIP DEFORMED. CORRECTIVE ACTION: REPLACED STRINGER SECTION 27L LOC.BTW.FR.26/28 TO FR.31,CLIP (1EA) LOC.BTW.STRG.26L TO STRG.27L FR.30 AND REINSTALLED COUPLINGS(2EA)LOC.FR26/28 AND FR.31 ,CLIP (1EA) LOC.BTW STRG.27L TO STRG.28L FR.30. RII INSPECTION COMPLETE. (2768292)
